# SDR COEA0201702

- Difficulty date: November 25, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO BASE AFTER FIRST OFFICER REPORTED SMELL OF SMOKE IN COCKPIT.  MAINTENANCE PERSONNEL REPAIRED BROKEN WIRE THAT CONTROLS LIGHTING TO VERTICAL SPEED INDICATOR (VSI).  (M)
